# SDR R61A201911041205

- Difficulty date: November 4, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 39,616 hours, 24,521 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK-AFT WET AREA FR 87 RH FLOOR BEAM AT THE EDGE OF RH SHEAR PANEL HAS CORROSION.REMOVED AND REPLACED AFT WET AREA FR 86-89 RH FLOOR BEAM REF. EMB SRM 51-40-08.
